# SDR 2008UALA00272

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 32,928 hours, 9,437 cycles
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Link Assy
- Condition: Dirty
- Location: Door Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 LEFT MED, AFT DEPLOYMENT BAR LINK ASSY IS STIFF.  CLEANED GIRT BAR. DRY LUBRICATED ASSEMBLY. REASSEMBLED AND OPS CHECKED.  ACFT OK FOR SERVICE.
